EconPapers    
Economics at your fingertips  
 

Bounded Oscillation of a Forced Nonlinear Neutral Differential Equation

Zeqing Liu, Yuguang Xu, Shin Min Kang and Young Chel Kwun

Abstract and Applied Analysis, 2012, vol. 2012, 1-33

Abstract:

This paper is concerned with the ð ‘› th-order forced nonlinear neutral differential equation [ ð ‘¥ ( ð ‘¡ ) − ð ‘ ( ð ‘¡ ) ð ‘¥ ( ð œ ( ð ‘¡ ) ) ] ( ð ‘› ) + ∑ ð ‘š ð ‘– = 1 ð ‘ž ð ‘– ( ð ‘¡ ) ð ‘“ ð ‘– ( ð ‘¥ ( 𠜎 ð ‘– 1 ( ð ‘¡ ) ) , ð ‘¥ ( 𠜎 ð ‘– 2 ( ð ‘¡ ) ) , … , ð ‘¥ ( 𠜎 ð ‘– 𠑘 ð ‘– ( ð ‘¡ ) ) ) = ð ‘” ( ð ‘¡ ) , ð ‘¡ ≥ ð ‘¡ 0 . Some necessary and sufficient conditions for the oscillation of bounded solutions and several sufficient conditions for the existence of uncountably many bounded positive and negative solutions of the above equation are established. The results obtained in this paper improve and extend essentially some known results in the literature. Five interesting examples that point out the importance of our results are also included.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/546302.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/546302.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:546302

DOI: 10.1155/2012/546302

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:546302